# SDR SWAA2021062873214

- Difficulty date: May 15, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621ZB- ELONGATED FASTENER HOLE ; RT WING L/E PANEL 621ZB O/B BONDING FASTENER HOLE IS ELONGATED (MARKED) / [01] IDENTIFIED MATERIAL ID PER SRM 57-41-01-0I-4 FIG.2; SHT.1; TABLE 2; ITEM 2; AND FIG.7. ALL WORK WILL BE ACCOMPLISHED ON TTG8QOO524NV. NO FURTHER ACTION REQUIRED.; [02] ALL WORK WILL BE ACCOMPLISHED ON TTG8Q00524NV NO FURTHER ACTION REQUIRED; [03] FAULT WILL BE RESOLVED ON FAULT TTG8Q00524NV; [04] FAULT WILL BE RESOLVED ON FAULT TTG8Q00524NV
